# SDR SIMA20130621001

- Difficulty date: June 21, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N840AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145656
- Aircraft time: 25,610 hours, 22,180 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Valve
- Part number: MS288892
- Condition: Inoperative
- Location: Landing Gear
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

DURING TAKEOFF,  RECEIVED AN EICAS MLG AIR/GROUND FAIL CAUTION MESSAGE AFTER GEAR RETRACTION.  SEVERAL SECONDS LATER RECEIVED EICAS ENG 1-2 REVERSER DISAGREE CAUTION MESSAGE.  ALL OTHER SYS SEEMED TO WORK PROPERLY. DURING CLIMB REFERENCED AOM V1 EMERGENCY CHECKLIST. CONTINUED TO DESTINATION AND DECLARED AN EMERGENCY.  REQUESTED A VISUAL CHECK OF LANDING GEAR BY TOWER.  ACFT LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NOSE LANDING GEAR CHARGING VALVE IAW CMM 32-21-10. THE OPERATIONAL CHECK WAS GOOD. THE ARICRAFT WAS RETURNED TO SERVICE.
